October  2017, 10(5): 1043-1050. doi: 10.3934/dcdss.2017055

A kind of generalized transversality theorem for $C^r$ mapping with parameter

1. 

Department of Mathematics, Jilin University, Changchun, 130012, China

2. 

School of Science, Qiqihar University, Qiqihar, 161006, China

Received  August 2016 Revised  January 2017 Published  June 2017

Fund Project: The author is supported by NSFC grant No.11671070, Science Foundation of Heilongjiang Province of China No.QC2016008, and the Fundamental Research Funds for Education Department of Heilongjiang Province No.135109234.

The author considers a generalized transversality theorem of the mappings with parameter in infinite dimensional Banach space. If the mapping is generalized transversal to a single point set, and in the sense of exterior parameters, the mapping is a Fredholm operator, then there exists a residual set of parameter, such that the Fredholm operator is generalized transversal to the single point set.

Citation: Qiang Li. A kind of generalized transversality theorem for $C^r$ mapping with parameter. Discrete & Continuous Dynamical Systems - S, 2017, 10 (5) : 1043-1050. doi: 10.3934/dcdss.2017055
References:
[1]

K. C. Chang, Methods in Nonlinear Analysis, Springer Monographs in Mathematics. Springer-Verlag, Berlin, 2005.  Google Scholar

[2]

J. P. Ma, (1-2) Inverses of operators between banach spaces and local conjugacy theorem, Chinese Ann. Math. Ser. B, 20 (1999), 57-62.  doi: 10.1142/S0252959999000084.  Google Scholar

[3]

J. P. Ma, A generalized preimage theorem in global analysis, Sci. China. Ser. A, 44 (2001), 299-303.  doi: 10.1007/BF02878710.  Google Scholar

[4]

J. P. Ma, A generalized transversality in global analysis, Pacific J.Math., 236 (2008), 357-371.  doi: 10.2140/pjm.2008.236.357.  Google Scholar

[5]

M. Z. Nashed, Generalized Inverses and Applications, New York-San Francisco-London: Academic Pr. , 1976.  Google Scholar

[6]

E. Zeidler, Nonlinear Functional Analysis and its Applications, Springer Verlag, New York-Berline, 1988. doi: 10.1007/978-1-4612-4838-5.  Google Scholar

show all references

References:
[1]

K. C. Chang, Methods in Nonlinear Analysis, Springer Monographs in Mathematics. Springer-Verlag, Berlin, 2005.  Google Scholar

[2]

J. P. Ma, (1-2) Inverses of operators between banach spaces and local conjugacy theorem, Chinese Ann. Math. Ser. B, 20 (1999), 57-62.  doi: 10.1142/S0252959999000084.  Google Scholar

[3]

J. P. Ma, A generalized preimage theorem in global analysis, Sci. China. Ser. A, 44 (2001), 299-303.  doi: 10.1007/BF02878710.  Google Scholar

[4]

J. P. Ma, A generalized transversality in global analysis, Pacific J.Math., 236 (2008), 357-371.  doi: 10.2140/pjm.2008.236.357.  Google Scholar

[5]

M. Z. Nashed, Generalized Inverses and Applications, New York-San Francisco-London: Academic Pr. , 1976.  Google Scholar

[6]

E. Zeidler, Nonlinear Functional Analysis and its Applications, Springer Verlag, New York-Berline, 1988. doi: 10.1007/978-1-4612-4838-5.  Google Scholar

Figure 1.  $f(s,t)=(s,s^3,t)$ is generalized transversal to $P=\{(0,0,z)\mid z\in \mathbb{R}\}$ mod $\mathbb{R}^3$
Figure 2.  $F(u,s)=(e^{u^2+s^2}-e,u^2+s^2-1)$ is generalized transversal to $P=\{\theta\}$ mod $\mathbb{R}^2$
[1]

Bruno Sixou, Cyril Mory. Kullback-Leibler residual and regularization for inverse problems with noisy data and noisy operator. Inverse Problems & Imaging, 2019, 13 (5) : 1113-1137. doi: 10.3934/ipi.2019050

[2]

Guillaume Bal, Alexandre Jollivet. Generalized stability estimates in inverse transport theory. Inverse Problems & Imaging, 2018, 12 (1) : 59-90. doi: 10.3934/ipi.2018003

[3]

Sina Greenwood, Rolf Suabedissen. 2-manifolds and inverse limits of set-valued functions on intervals. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5693-5706. doi: 10.3934/dcds.2017246

[4]

Tran Ngoc Thang, Nguyen Thi Bach Kim. Outcome space algorithm for generalized multiplicative problems and optimization over the efficient set. Journal of Industrial & Management Optimization, 2016, 12 (4) : 1417-1433. doi: 10.3934/jimo.2016.12.1417

[5]

Qingbang Zhang, Caozong Cheng, Xuanxuan Li. Generalized minimax theorems for two set-valued mappings. Journal of Industrial & Management Optimization, 2013, 9 (1) : 1-12. doi: 10.3934/jimo.2013.9.1

[6]

Alireza Ghaffari Hadigheh, Tamás Terlaky. Generalized support set invariancy sensitivity analysis in linear optimization. Journal of Industrial & Management Optimization, 2006, 2 (1) : 1-18. doi: 10.3934/jimo.2006.2.1

[7]

Behrouz Kheirfam, Kamal mirnia. Comments on ''Generalized support set invariancy sensitivity analysis in linear optimization''. Journal of Industrial & Management Optimization, 2008, 4 (3) : 611-616. doi: 10.3934/jimo.2008.4.611

[8]

Kazuhiro Kawamura. Mean dimension of shifts of finite type and of generalized inverse limits. Discrete & Continuous Dynamical Systems - A, 2020, 40 (8) : 4767-4775. doi: 10.3934/dcds.2020200

[9]

Laurent Bourgeois, Houssem Haddar. Identification of generalized impedance boundary conditions in inverse scattering problems. Inverse Problems & Imaging, 2010, 4 (1) : 19-38. doi: 10.3934/ipi.2010.4.19

[10]

Michael Kiermaier, Reinhard Laue. Derived and residual subspace designs. Advances in Mathematics of Communications, 2015, 9 (1) : 105-115. doi: 10.3934/amc.2015.9.105

[11]

Wangtao Lu, Shingyu Leung, Jianliang Qian. An improved fast local level set method for three-dimensional inverse gravimetry. Inverse Problems & Imaging, 2015, 9 (2) : 479-509. doi: 10.3934/ipi.2015.9.479

[12]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020002

[13]

S. Yu. Pilyugin, Kazuhiro Sakai, O. A. Tarakanov. Transversality properties and $C^1$-open sets of diffeomorphisms with weak shadowing. Discrete & Continuous Dynamical Systems - A, 2006, 16 (4) : 871-882. doi: 10.3934/dcds.2006.16.871

[14]

Yi Wang, Dun Zhou. Transversality for time-periodic competitive-cooperative tridiagonal systems. Discrete & Continuous Dynamical Systems - B, 2015, 20 (6) : 1821-1830. doi: 10.3934/dcdsb.2015.20.1821

[15]

F. Balibrea, J. C. Valverde. Extreme degenerations for some generic bifurcations and new transversality conditions. Conference Publications, 2001, 2001 (Special) : 22-30. doi: 10.3934/proc.2001.2001.22

[16]

Rebecca Vandiver. Effect of residual stress on peak cap stress in arteries. Mathematical Biosciences & Engineering, 2014, 11 (5) : 1199-1214. doi: 10.3934/mbe.2014.11.1199

[17]

Gunther Uhlmann, Jenn-Nan Wang. Unique continuation property for the elasticity with general residual stress. Inverse Problems & Imaging, 2009, 3 (2) : 309-317. doi: 10.3934/ipi.2009.3.309

[18]

Lan Wen. On the preperiodic set. Discrete & Continuous Dynamical Systems - A, 2000, 6 (1) : 237-241. doi: 10.3934/dcds.2000.6.237

[19]

François Berteloot, Tien-Cuong Dinh. The Mandelbrot set is the shadow of a Julia set. Discrete & Continuous Dynamical Systems - A, 2020, 40 (12) : 6611-6633. doi: 10.3934/dcds.2020262

[20]

Chang-Feng Wang, Yan Han. Optimal assignment of principalship and residual distribution for cooperative R&D. Journal of Industrial & Management Optimization, 2012, 8 (1) : 127-139. doi: 10.3934/jimo.2012.8.127

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (87)
  • HTML views (55)
  • Cited by (0)

Other articles
by authors

[Back to Top]